# SDR CA970610005

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 41400017RX
- Condition: Leaking
- Location: Pump Body
- Part time: 60 hours
- Component: Dukes
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE BOOST PUMP WAS INSTALLED IT WAS NOTED THAT THE PUMP WAS LEAKING FROM THE SEAL. FUEL WAS OBSERVED LEAKING ONTO THE CABIN FLOOR.
